# SDR 2023FA0000579

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Aircraft: N686FR
- Make and model: Beech 58
- Aircraft serial: TH1015
- Aircraft time: 8,170 hours
- Engine: Cont IO520C
- Engine time: 1,355 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Condition: Backed Out
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

NOTICED A LOSS OF FUEL PRESSURE EN ROUTE. ELECTED TO LAND AT NEAREST SUITABLE AIRPORT. FOUND THAT THE MIXTURE CABLE SUPPORT NUT HAD BACKED OFF AND ALLOWED THE CABLE TO PULL THE MIXTURE ARM TOWARDS LEAN, RESULTING IN PARTIAL LOSS OF POWER.
